# SDR SCNA2019101403198

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 788-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL SUPPORT PLATE AND  FASTENER HOLES CORRODED FROM STA 788 TO STA 847. BETWEEN APROX STR 24R TO 25R. REMOVED AND REPLACED WEB IN AFT CARGO DOOR LOWER SILL IAW B737-800 SRM 51-40-02.
